RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS

Dress A (1986)
Le Journal de Physique Colloques 47(C-3): 29-40.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The foundations of the topological theory of tilings in terms of the associated chamber systems are explained and then they are used to outline various possibilities to study the phenomena of "quasi-periodicity" of tilings in this context.
Erscheinungsjahr
1986
Zeitschriftentitel
Le Journal de Physique Colloques
Band
47
Ausgabe
C-3
Seite(n)
29-40
ISSN
0302-0738
Page URI
https://pub.uni-bielefeld.de/record/1656427

Zitieren

Dress A. RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS. Le Journal de Physique Colloques. 1986;47(C-3):29-40.
Dress, A. (1986). RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS. Le Journal de Physique Colloques, 47(C-3), 29-40. https://doi.org/10.1051/jphyscol:1986304
Dress, A. (1986). RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS. Le Journal de Physique Colloques 47, 29-40.
Dress, A., 1986. RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS. Le Journal de Physique Colloques, 47(C-3), p 29-40.
A. Dress, “RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS”, Le Journal de Physique Colloques, vol. 47, 1986, pp. 29-40.
Dress, A.: RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS. Le Journal de Physique Colloques. 47, 29-40 (1986).
Dress, Andreas. “RELAXATIONS OF PERIODICITY IN THE TOPOLOGICAL THEORY OF TILINGS”. Le Journal de Physique Colloques 47.C-3 (1986): 29-40.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar